Alert archive / Texas / Red Flag Warnings in 2011

Red Flag Warning 47, NWS Midland/Odessa, TX

April 15, 201119 counties in Texas

NWS Midland/Odessa, TX issued this red flag warning at Apr 15, 2011, 3:45 AM CDT for 19 counties in Texas. It took effect at Apr 15, 2011, 10:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 15, 2011, 3:45 AM CDT (08:45 UTC)
In effect from
Apr 15, 2011, 10:00 AM CDT
Expired
Apr 15, 2011, 7:00 PM CDT
In force
9 hr
Issued by
NWS Midland/Odessa, TX

Counties Andrews County, TX, Borden County, TX, Crane County, TX, Dawson County, TX, Ector County, TX, Gaines County, TX, Glasscock County, TX, Howard County, TX, Loving County, TX, Martin County, TX, Midland County, TX, Mitchell County, TX, Pecos County, TX, Reagan County, TX, Scurry County, TX, Terrell County, TX, Upton County, TX, Ward County, TX, Winkler County, TX

The radar

The Midland/Odessa radar (KMAF), 7 km from the middle of the area, began a volume at 08:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 8.8 hours before the alert went out and 8 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2011-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2011-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5691 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

304 
WWUS84 KMAF 150845
RFWMAF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
345 AM CDT FRI APR 15 2011

......RED FLAG WARNING IS IN EFFECT TODAY FOR 20 FT WINDS OF 20
MPH OR GREATER...MINIMUM RELATIVE HUMIDITIES OF 15 PERCENT OR
LESS...AND EXTREME FIRE DANGER FOR SCURRY AND MITCHELL COUNTIES...

.A COLD FRONT MOVING THROUGH THE AREA THIS MORNING WILL RESULT IN
GUSTY NORTH WINDS ACROSS THE NORTHEAST PERMIAN BASIN TODAY.  THE
WIND SHOULD INCREASE DURING THE LATE MORNING AND CONTINUE UNTIL 
EVENING.  THIS WIND ALONG WITH VERY LOW RH AND EXTREME FIRE DANGER
WILL RESULT IN RED FLAG CONDITIONS FOR SCURRY AND MITCHELL COUNTIES.
NEARBY COUNTIES MAY BRIEFLY EXPERIENCE SIMILAR CONDITIONS BUT ARE 
NOT EXPECTED TO MAINTAIN WINDS AS STRONG.

TXZ048-053-152045-
/O.NEW.KMAF.FW.W.0047.110415T1500Z-110416T0000Z/
SCURRY-MITCHELL-
345 AM CDT FRI APR 15 2011

...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT
THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FOR SCURRY AND MITCHELL
COUNTIES...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM
CDT THIS EVENING. 


* AFFECTED AREA: IN TEXAS...SCURRY...MITCHELL.

* TIMING: FROM LATE MORNING UNTIL EVENING...

* WIND: NORTH 15 TO 25 MPH. GUSTS TO 35 MPH.

* HUMIDITY: 5 TO 10 PERCENT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE
SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW
QUICKLY INTO DANGEROUS WIND DRIVEN WILDFIRES.

&&

$$


FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/MAF (ALL LOWER CASE)
2 follow-up statements
801 
WWUS84 KMAF 151510 AAA
RFWMAF

URGENT - FIRE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1010 AM CDT FRI APR 15 2011

...RED FLAG WARNING IS IN EFFECT TODAY FOR 20 FOOT WINDS OF 20 MPH 
OR GREATER...MINIMUM RELATIVE HUMIDITY VALUES OF 15 PERCENT OR 
LESS...AND EXTREME FIRE DANGER ACROSS THE PERMIAN BASIN...THE TRANS 
PECOS REGION...THE VAN HORN CORRIDOR...THE DAVIS MOUNTAINS...THE
MARFA PLATEAU...AND THE BIG BEND AREA...

.GUSTY NORTHERLY WINDS WILL PERSIST ACROSS MUCH OF WEST AND
SOUTHWEST TEXAS THROUGH THE EARLY AFTERNOON HOURS. A VERY DRY
AIRMASS IS IN PLACE ALONG AND WEST OF THE PECOS RIVER...WHERE RH
VALUES HAVE ALREADY DROPPED BELOW 15 PERCENT. RH VALUES ARE ALSO
EXPECTED TO QUICKLY FALL BELOW 15 PERCENT ACROSS THE PERMIAN BASIN
THIS AFTERNOON. THE COMBINATION OF THE VERY DRY AIR...GUSTY
NORTHERLY WINDS...AND EXTREME FIRE DANGER WILL BRING CONTINUED
CRITICAL FIRE WEATHER CONDITIONS ACROSS MUCH OF WEST TEXAS THIS
AFTERNOON. 

TXZ045>047-050>052-057>063-067>070-074-075-080>082-160000-
/O.EXA.KMAF.FW.W.0047.000000T0000Z-110416T0000Z/
GAINES-DAWSON-BORDEN-ANDREWS-MARTIN-HOWARD-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-MARFA PLATEAU-BIG BEND AREA-TERRELL-
1010 AM CDT FRI APR 15 2011

...RED FLAG WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR
GUSTY NORTHERLY WINDS...VERY LOW RELATIVE HUMIDITY...AND EXTREME
FIRE DANGER ACROSS THE PERMIAN BASIN...THE TRANS PECOS REGION...
THE DAVIS MOUNTAINS...THE MARFA PLATEAU...THE VAN HORN AND HIGHWAY 
54 CORRIDOR...AND THE BIG BEND AREA... 

* AFFECTED AREA: IN TEXAS...GAINES...DAWSON...BORDEN...ANDREWS...
  MARTIN...HOWARD...VAN HORN AND HIGHWAY 54 CORRIDOR...REEVES
  COUNTY AND UPPER TRANS PECOS REGION...LOVING...WINKLER...
  ECTOR...MIDLAND...GLASSCOCK...WARD...CRANE...UPTON...REAGAN...
  DAVIS AND APACHE MOUNTAINS...PECOS...BIG BEND AREA...TERRELL.

* TIMING: FROM LATE THIS MORNING UNTIL EARLY THIS EVENING. 

* WIND: NORTH 15 TO 25 MPH. GUSTS TO 35 MPH.

* HUMIDITY: 5 TO 10 PERCENT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE
SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW
QUICKLY INTO DANGEROUS WIND DRIVEN WILDFIRES.

&&

$$

TXZ048-053-160000-
/O.CON.KMAF.FW.W.0047.000000T0000Z-110416T0000Z/
SCURRY-MITCHELL-
1010 AM CDT FRI APR 15 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR GUSTY NORTHERLY WINDS...VERY LOW RELATIVE HUMIDITY...AND EXTREME
FIRE DANGER ACROSS SCURRY AND MITCHELL COUNTIES...

* AFFECTED AREA: IN TEXAS...SCURRY...MITCHELL.

* TIMING: FROM LATE THIS MORNING UNTIL EARLY THIS EVENING...

* WIND: NORTH 20 TO 30 MPH. GUSTS OVER 35 MPH.

* HUMIDITY: 5 TO 10 PERCENT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE
SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW
QUICKLY INTO DANGEROUS WIND DRIVEN WILDFIRES.

&&

$$
128 
WWUS84 KMAF 152023
RFWMAF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
323 PM CDT FRI APR 15 2011

...THE RED FLAG WARNING THAT WAS IN EFFECT FOR THE VAN HORN AND
HIGHWAY 54 CORRIDOR...THE DAVIS MOUNTAINS...THE MARFA PLATEAU...
THE TRANS PECOS REGION...AND THE WESTERN PERMIAN BASIN THIS
AFTERNOON HAS BEEN CANCELLED...

...RED FLAG WARNING REMAINS IN EFFECT ACROSS THE EASTERN PERMIAN
BASIN AND THE WESTERN LOW ROLLING PLAINS THROUGH THE REST OF THIS
AFTERNOON FOR 20 FOOT WINDS OF 20 MPH OR GREATER...MINIMUM
RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS...AND EXTREME FIRE
DANGER...

...FIRE WEATHER WATCH IN EFFECT FOR ALL OF WEST TEXAS AND
SOUTHEAST NEW MEXICO SATURDAY THROUGH MONDAY FOR 20 FOOT WINDS OF
20 MPH OR GREATER...MINIMUM RELATIVE HUMIDITY VALUES OF 15 PERCENT
OR LESS...AND EXTREME FIRE DANGER...

.WIND SPEEDS HAVE DIMINISHED ACROSS LOCATIONS ALONG AND WEST OF
THE PECOS RIVER THIS AFTERNOON. THE RED FLAG WARNING THAT WAS IN
EFFECT FOR THESE LOCATIONS HAS BEEN CANCELLED. GUSTY NORTHERLY
WINDS OF 15 TO 25 MPH...COMBINED WITH RH OF 10 PERCENT OR LESS AND
EXTREME FIRE DANGER WILL KEEP CRITICAL FIRE WEATHER CONDITIONS IN
PLACE ACROSS THE EASTERN PERMIAN BASIN AND THE WESTERN LOW ROLLING
PLAINS THROUGH THE REMAINDER OF THE AFTERNOON. 

SURFACE HIGH PRESSURE WILL MOVE EAST OF THE REGION SATURDAY...AS
ANOTHER LEE TROUGH DEVELOPS ACROSS NEW MEXICO AND FAR WEST TEXAS.
THE PRESSURE GRADIENT BETWEEN THESE TWO FEATURES WILL BRING
INCREASED SOUTHERLY WINDS ACROSS MOST LOCATIONS SATURDAY
AFTERNOON. THE SURFACE TROUGH WILL DEEPEN AND BECOME ESTABLISHED
ACROSS WEST TEXAS AND SOUTHEAST NEW MEXICO SUNDAY AND MONDAY.
TEMPERATURES WILL RETURN ABOVE NORMAL ACROSS THE REGION ALONG
THIS FEATURE BOTH DAYS...ALONG WITH WINDY CONDITIONS SPREADING
THROUGH MUCH OF THE REGION. A VERY DRY AIRMASS WILL STAY IN PLACE
THIS WEEKEND THROUGH EARLY NEXT WEEK. GIVEN THAT A PERIOD OF
CRITICAL FIRE WEATHER CONDITIONS COULD AFFECT MUCH OF WEST TEXAS
AND SOUTHEAST NEW MEXICO SATURDAY THROUGH MONDAY WITH POOR
RECOVERY AT NIGHT...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR ALL
AREAS SATURDAY THROUGH MONDAY. 

TXZ045-050-057>061-067-068-074-075-080>082-161100-
/O.CAN.KMAF.FW.W.0047.000000T0000Z-110416T0000Z/
/O.NEW.KMAF.FW.A.0039.110416T1200Z-110419T0600Z/
GAINES-ANDREWS-VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-WARD-
CRANE-DAVIS/APACHE MOUNTAINS AREA-PECOS-MARFA PLATEAU-
BIG BEND AREA-TERRELL-
323 PM CDT FRI APR 15 2011

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
LATE MONDAY NIGHT FOR WINDY CONDITIONS...VERY LOW RELATIVE
HUMIDITY...AND EXTREME FIRE DANGER ACROSS THE WESTERN PERMIAN 
BASIN...THE TRANS PECOS REGION...THE VAN HORN AND HIGHWAY 54 
CORRIDOR...THE DAVIS AND APACHE MOUNTAINS...THE MARFA PLATEAU...
AND THE BIG BEND AREA...

...THE RED FLAG WARNING THAT WAS IN EFFECT EARLIER THIS AFTERNOON
HAS BEEN CANCELLED...

* AFFECTED AREA: IN TEXAS...ANDREWS...GAINES...ECTOR...LOVING...
  WINKLER...WARD...REEVES COUNTY AND UPPER TRANS PECOS REGION...
  THE VAN HORN AND HIGHWAY 54 CORRIDOR...THE DAVIS AND APACHE
  MOUNTAINS...THE MARFA PLATEAU...THE BIG BEND AREA...PECOS...
  AND TERRELL.

* TIMING: SATURDAY THROUGH MONDAY.

* WIND: SATURDAY...SOUTH 15 TO 25 MPH...WITH GUSTS TO 35 MPH.
  SUNDAY AND MONDAY...SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 40 MPH. 

* HUMIDITY: 5 TO 10 PERCENT IN THE DAYTIME WITH POOR RECOVERY AT
  NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE
SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW
QUICKLY INTO DANGEROUS WIND DRIVEN WILDFIRES.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

TXZ046>048-051>053-062-063-069-070-161100-
/O.NEW.KMAF.FW.A.0039.110416T1200Z-110419T0600Z/
/O.CON.KMAF.FW.W.0047.000000T0000Z-110416T0000Z/
DAWSON-BORDEN-SCURRY-MARTIN-HOWARD-MITCHELL-MIDLAND-GLASSCOCK-
UPTON-REAGAN-
323 PM CDT FRI APR 15 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR GUSTY NORTHERLY WINDS...VERY LOW RELATIVE HUMIDITY...AND 
EXTREME FIRE DANGER FOR THE EASTERN PERMIAN BASIN AND THE WESTERN
LOW ROLLING PLAINS...

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
LATE MONDAY NIGHT FOR WINDY CONDITIONS...VERY LOW RELATIVE 
HUMIDITY...AND EXTREME FIRE DANGER FOR THE EASTERN PERMIAN BASIN 
AND THE WESTERN LOW ROLLING PLAINS...

* AFFECTED AREA: IN TEXAS...DAWSON...BORDEN...SCURRY...MARTIN...
  HOWARD...MITCHELL...MIDLAND...GLASSCOCK...UPTON...REAGAN.

* TIMING: RED FLAG WARNING...THROUGH EARLY THIS EVENING.
  FIRE WEATHER WATCH...SATURDAY THROUGH MONDAY. 

* WIND: THIS AFTERNOON...NORTH 15 TO 25 MPH. GUSTS TO 35 MPH.
  SATURDAY...SOUTH 15 TO 25 MPH. GUSTS TO 35 MPH.
  SUNDAY AND MONDAY...SOUTHWEST 20 TO 25 MPH...GUSTS OVER 35 MPH. 

* HUMIDITY: 5 TO 10 PERCENT IN THE AFTERNOON. POOR RECOVERY AT 
  NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE
SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW
QUICKLY INTO DANGEROUS WIND DRIVEN WILDFIRES.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

NMZ114-115-TXZ258-161100-
/O.NEW.KMAF.FW.A.0039.110416T1200Z-110419T0600Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-
SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GUADALUPE MOUNTAINS-
223 PM MDT FRI APR 15 2011

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
MONDAY EVENING FOR WINDY CONDITIONS...VERY LOW RELATIVE HUMIDITY...
AND EXTREME FIRE DANGER ACROSS THE SOUTHEAST NEW MEXICO PLAINS AND
THE GUADALUPE MOUNTAINS... 

* AFFECTED AREA: IN NEW MEXICO...GUADALUPE MOUNTAINS NP/LINCOLN 
  NF/LNZ...SOUTHEAST PLAINS/BLM ROSWELL/LNZ. IN TEXAS... 
  GUADALUPE MOUNTAINS. 

* TIMING: SATURDAY THROUGH MONDAY.

* WIND: SATURDAY...SOUTH 15 TO 25 MPH. SUNDAY AND MONDAY...SOUTHWEST
  20 TO 30 MPH...WITH GUSTS TO 40 MPH.

* HUMIDITY: 5 TO 10 PERCENT IN THE AFTERNOON. POOR RECOVERY AT NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Apr 15, 12:39 AM CDT, 3 hours 6 minutes earlier.

Area forecast discussion, Apr 15, 12:39 AM CDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1239 AM CDT FRI APR 15 2011

.DISCUSSION...

&&

.AVIATION...
CLEAR WITH A FEW HIGH CLOUDS POSSIBLE.  A COLD FRONT CURRENTLY SOUTH OF
LUBBOCK WILL MOVE THROUGH TONIGHT WITH THE WIND SHIFTING AROUND TO THE
NORTH.  WIND MAY PICK UP A LITTLE DURING THE DAY AND THEN DROP OFF AROUND
SUNSET.

&&

.PREV DISCUSSION... /ISSUED 1008 PM CDT THU APR 14 2011/

DISCUSSION...
UPDATE TO ALLOW THE RED FLAG WARNING TO EXPIRE.

FIRE WEATHER...
A PREFRONTAL TROUGH CONTINUED TO MOVE SOUTHEASTWARD ACROSS THE
REGION...AND WAS INDICATED TO BE ALONG A SAN ANGELO...STILES...
MONAHANS LINE AT 15/230Z ACCORDING TO REGIONAL RADAR.  THE COLD
FRONT WAS ALSO EASILY NOTICEABLE FROM MUNDAY TO LUBBOCK TO
MULESHOE.  NORTHWEST WINDS OF 10 TO 15 MPH AND A FEW HIGHER GUSTS
PREVAILED BEHIND THE PREFRONTAL TROUGH...WHILE NORTH WINDS OF 15 TO
20 MPH PREVAILED BEHIND THE FRONT.  RH'S WERE 5 TO 10 PERCENT ACROSS
THE CWA THIS EVENING.  RECOVERY IS EXPECTED TO BE 10 TO 15
PERCENT...EXCEPT OVER GAIL...SNYDER AND COLORADO CITY WHERE RH'S MAY
RISE TO NEAR 40 PERCENT BY MORNING.

WILL ALLOW THE RED FLAG WARNING TO EXPIRE AT 15/03Z AS WIND SPEEDS
WILL LIKELY NOT EXCEED 20 MPH...EXCEPT IN ISOLATED LOCATIONS...
MAINLY ACROSS THE NORTHERN CWA OR IN THE MOUNTAINS.  THE FLOW ALOFT
WILL BE NORTHWESTERLY DURING THE DAY FRIDAY...WITH SOME GUSTY NORTH
TO NORTHWEST WINDS EXPECTED ACROSS MOST OF THE AREA...PARTICULARLY
OVER THE WESTERN LOW ROLLING PLAINS.  MID LEVEL WINDS COULD BE
STRONG ENOUGH...AND TEMPERATURES WARM ENOUGH...TO MIX SOME OF THESE
WINDS TO THE SURFACE...OVER PORTIONS OF THE WESTERN LOW ROLLING
PLAINS FRIDAY FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER FOR
SEVERAL HOURS.  SINCE RH'S WILL DROP TO 5 TO 10 PERCENT AREAWIDE...
THINK THE WESTERN LOW ROLLING PLAINS COULD SEE 20 FOOT WINDS OF 20
MPH OR GREATER FOR SEVERAL HOURS.  SINCE RH'S WILL START OUT A
LITTLE HIGHER THESE AREAS...AND AGREEMENT IS NOT GREAT CONCERNING
THESE WIND SPEEDS...WILL DEFER TO THE NEXT SHIFT AS TO WHETHER A RED
FLAG WARNING WILL BE ISSUED FOR PORTIONS OF THE WESTERN LOW ROLLING
PLAINS FRIDAY.

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&
Hazardous weather outlook, Apr 14, 10:09 PM CDT, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1009 PM CDT THU APR 14 2011

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-160315-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
1009 PM CDT THU APR 14 2011 /909 PM MDT THU APR 14 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...TONIGHT

SEVERAL WILDFIRES CONTINUED TO BURN ACROSS WEST TEXAS TONIGHT.
HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED THROUGH THE NIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

DRY...WARM AND WINDY WEATHER WILL LIKELY CONTINUE THROUGH THE NEXT
WEEK. GUSTY WINDS AND VERY DRY AIR BEHIND A COLD FRONT WILL PRODUCE
NEAR CRITICAL FIRE WEATHER CONDITIONS ACROSS THE EASTERN PERMIAN
BASIN AND LOW ROLLING PLAINS ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 3:23 PM CDTFire Weather WatchMAFAndrews, Borden, Crane, Dawson, Ector, Gaines and 13 more24 hr

Nearby

Red Flag Warnings in Texas, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.